Cite This Item

Copy Citation

MLA
Bennett, Albert A. The American Mathematical Monthly, vol. 29, no. 4, 1922, pp. 164–170., www.jstor.org/stable/2298893. Accessed 10 Aug. 2020.
APA
Bennett, A. (1922). The American Mathematical Monthly, 29(4), 164-170. doi:10.2307/2298893
CHICAGO
Bennett, Albert A. The American Mathematical Monthly 29, no. 4 (1922): 164-70. Accessed August 10, 2020. doi:10.2307/2298893.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.